MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT; IN-VITRO DIAGNOSTICS
Catalog Number 1072693
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower-than-expected nt-probnp ii (ntbnp ii) result was obtained when processing a non-vitros biorad liquichek cardiac markers plus control lt quality control (qc) fluid lot 1003102 on a vitros 5600 integrated system.Biorad qc lot 1003102 qc fluid result of 51.0 pg/ml versus the expected result of 153.2 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros ntbnp ii result was obtained when processing non-patient fluid.The customer made no indication that any patient sample results had been affected.There were no reported allegations of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that a lower than expected nt-probnp ii (ntbnp ii) result was obtained when processing a non-vitros biorad liquichek cardiac markers plus control lt quality control (qc) fluid lot 1003102 on a vitros 5600 integrated system.The assignable cause of the lower than expected qc fluid result was a transient issue with the vitros signal reagent pack in use.A signal reagent (sr) was suspected to contribute to lower than expected vitros ntbnp ii results.An on-site investigation was conducted, including data collection and comparison of the vitros ntbnp ii reagent performance with other vitros microwell reagents.Temperature monitoring confirmed sr pack storage conditions were between 3.9 degrees celsius and 5.1 degrees celsius, meeting the required 2-8 degrees celsius range.However, it remains unclear whether frequent refrigerator door openings impacted the sr reagents stability.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ntbnp ii reagent lot 2150.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24009234
Report Number3007111389-2026-00001
Device Sequence Number15781736
Product Code PPM
UDI-Device Identifier10758750008360
UDI-Public(01)10758750008360(17)260226(11)250902(10)2482
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Catalogue Number1072693
Device Lot Number2482
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown